Paracetamol Tablets

Find information on paracetamol tablets, paracetamol drug, panadol paracetamol, paracetamol analgesic, paracetamol antipyretic drug, crocin tablets. Check out the drug form and composition of paracetamol, use of paracetamol, how paracetamol drugs work, side effects of Paracetamol. Send online enquiry for wholesale purchase of paracetamol.

Tablets Capsule Injection Birth Control Device Ointments Syrups

Paracetamol is a popular and common analgesic and antipyretic drug used for relieving fever, headaches, and other minor aches and pains.



What is Paracetamol?

Paracetamol is a valuable central analgesic but weak peripheral anti-inflammatory agent & exhibits good & prompt antipyretic action. It does not stimulate respiration, or alter acid base balance & causes less gastric irritation & has no effect on cellular metabolism or clotting factors. It is not uricosuric.


Brand Names of Paracetamol

Crocin, Panadol, Tylenol

Alternate Name: acetaminophen


Iupac Name of Paracetamol:

N-(4-hydroxyphenyl)acetamide


Drug form and composition

Paracetamol is available in the form of tablets and syrups. One tablet contains 500 mg Paracetamol while 5 milliliters syrup contains 120 mg Paracetamol.

Use of Paracetamol

Paracetamol drugs are used in the treatment of a number of health consitions such as follows:

  • Headache
  • Fever
  • Muscle aches
  • Arthritis
  • Backache
  • Toothaches
  • Colds
How Paracetamol Drugs Work

The drug acts by blocking the production of chemicals, known as prostaglandins, which are responsible for pain transmission. Unlike aspirin and other non steroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen, paracetamol acts in the brain, blocking an enzyme involved in the transmission of pain.


Dosage of Paracetamol Medicines

The maximum amount of paracetamol tablets for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Talk to your doctor before taking paracetamol if you drink more than three alcoholic beverages per day, and never use more than 2 grams (2000 mg) per day. Duration of the treatment in children should not exceed 5 days, whereas in adults it may be continued up to 10 days. The details are given below:

  • 500 mg (1 tablet) for adults 3-4 times daily.
  • 60-120 mg (2.5-5 ml syrup) for children aged from 3 months to 1 year , 3-4 times daily
  • 120-240 mg (5-10 ml syrup) for children of age 1-6 years, 3-4 times daily
  • 250-500 mg for children older than 6 years, 3-4 times daily
It is always better to take the advice of your medical practitioner before taking paracetamol even though it is one of the most commonly used non prescription pharmaceutical (OTC) drugs.

Side Effects of Paracetamol

The drug has certain side effects, that can affect individuals in different ways. The following are some of the side effects, that are often associated with the drug:

  • Nausea
  • Rashes

For details check out


What are Side Effects of Paracetamol Tablets?

Disclaimer: The above information is for general understanding of the visitor. Please consult a registered medical practitioner before taking the aforesaid medicine.

Tablets Capsule Injection Birth Control Device Ointments Syrups